Ask a doctor

When can I take Accutane second course?

I was on low-dosage accutane for 12 months 10mg/days for 3 months, 10mg/2 days for 3 months, 10mg/4 days for 6 months (maintenance) it seem to work perfectly with little side-effect so i decided to stop for 2 months during the 2 months off period, my face got oilier and acne starting to come back. i assume its remission but its not that bad. i work as a model and need my face to be cleared at most of the time. should i start my second course of accutane after (2months brake from the first?).

Doctor Answers (1)

Second course of Accutane

+1
You should be seeing a doctor to discuss your regimen and dosing. And that way you would not have ended too early. You can restart at any time, but see a doctor to discuss proper dosing and timeframe!

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.